Hindman's theorem: An ultrafilter argument in second order arithmetic

Journal of Symbolic Logic 76 (1):353 - 360 (2011)
  Copy   BIBTEX

Abstract

Hindman's Theorem is a prototypical example of a combinatorial theorem with a proof that uses the topology of the ultrafilters. We show how the methods of this proof, including topological arguments about ultrafilters, can be translated into second order arithmetic

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-09-30

Downloads
22 (#733,560)

6 months
2 (#1,259,876)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Ultrafilters in reverse mathematics.Henry Towsner - 2014 - Journal of Mathematical Logic 14 (1):1450001.
A Simple Proof and Some Difficult Examples for Hindman's Theorem.Henry Towsner - 2012 - Notre Dame Journal of Formal Logic 53 (1):53-65.

Add more citations

References found in this work

Subsystems of Second Order Arithmetic.Stephen G. Simpson - 1999 - Studia Logica 77 (1):129-129.
An effective proof that open sets are Ramsey.Jeremy Avigad - 1998 - Archive for Mathematical Logic 37 (4):235-240.

Add more references